# SDR AUS20010718

- Difficulty date: July 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Regulator
- Part number: FFR105MK2S
- Condition: Faulty
- Location: Fuel Control
- Part time: 9,075 cycles
- Component: Fuel Control, Rroyce, RB211524D4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) NO2 ENGINE FUEL FLOW REGULATOR FAULTY.
